# SDR F3LA2024032800042

- Difficulty date: March 13, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N332FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08307
- Aircraft time: 18,245 hours, 8,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 15088.0288  AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. R/H CABIN FLOOR AFT-ENTRANCE AREA- R/H LATERAL SHEAR PLATE FR66 AND FR70 HAVE CORROSION AND CRACK.   R/H CABIN AFT FLOOR ENTRANCE AREA LATERAL SHEAR PLATE FR66 TO FR70  REMOVED AND REPLACED IAW A320 SRM 51-72-11-911-001 A320 SRM 51-44-11 AND AMM 320 34-55-11-000-001-A. MX ACTION IS ACCEPTABLE.
